# SDR YV3R2021081000475

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GEA
- Make and model: Robsin R44
- Aircraft serial: 2592
- Aircraft time: 240 hours
- Engine: Lyc O540F1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Gauge
- Part number: C6048
- Part serial: G1712384
- Condition: Faulted
- Location: Carb Air Temp
- Part time: 240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CARBURETOR AIR TEMPERATURE GAUGE P/N: C604-8 WAS FAULTY.
